Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Document History for Document ID 645526

Back to latest document version
Document Version Version Comment Date Status
645526.0 Automatic journal name synchronization 28.05.2018 09:29 Released

ID: 645526.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften
L2-flow of elastic curves with clamped boundary conditions
Authors:Lin, C.-C.
Date of Publication (YYYY-MM-DD):2012
Title of Journal:Journal of Differential Equations
Volume:252
Issue / Number:12
Start Page:6414
End Page:6428
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:MPI
Affiliations:MPI für Mathematik in den Naturwissenschaften/Otto
Identifiers:LOCALID:training58029
DOI:10.1016/j.jde.2012.03.010
ISSN:0022-0396